MathSciNet Relay Station
MathSciNet bibliographic data
MR2595858 34C25 (92D25)
Zhang, Lijie; Lu, Chun Periodic solutions for a semi-ratio-dependent predator-prey system with Holling IV functional response. J. Appl. Math. Comput. 32 (2010), no. 2, 465–477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement